# SDR CALA2010100600461

- Difficulty date: September 30, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 57,821 hours, 6,246 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 135W11872
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT - DOOR FRAME UPPER AT STA 1700 AREA DENT MARK.  AFT CARGO COMPT DOOR FRAME DENT MARK AND CRACKED REPAIRED AS PER ECRA 5230-01845 REV- AT STA 1700 AND FORM 44.0008 ATTACHED ITEM 1-24 ACCOMPLISHED.
